Scattering of plane waves at the junction of two corrugated half-planes

SERBEST A., Kara A. , Lueneburg E.

ELECTROMAGNETICS, vol.25, no.1, pp.21-38, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1080/02726340590522111
  • Title of Journal : ELECTROMAGNETICS
  • Page Numbers: pp.21-38


In this paper, the boundary conditions given by Weinstein ( 1969) are employed to simulate two corrugated half-planes with the same slot height but different slot width. The scattering mechanism at the junction of these half-planes is investigated via the Fourier transform technique, which leads to two coupled Wiener - Hopf equations. The solution of the Wiener - Hopf system is obtained by the Daniele - Khrapkov method and some numerical results are presented about the analysis of the scattered field.